BibTeX record journals/siammax/WeiS12

download as .bib file

@article{DBLP:journals/siammax/WeiS12,
  author    = {Musheng Wei and
               Dongmei Shen},
  title     = {Minimum Rank Solutions to the Matrix Approximation Problems in the
               Spectral Norm},
  journal   = {{SIAM} J. Matrix Analysis Applications},
  volume    = {33},
  number    = {3},
  pages     = {940--957},
  year      = {2012},
  url       = {https://doi.org/10.1137/110851134},
  doi       = {10.1137/110851134},
  timestamp = {Fri, 26 May 2017 22:53:28 +0200},
  biburl    = {https://dblp.org/rec/journals/siammax/WeiS12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics